Can You Overdose on Melatonin?

Answer

It is possible t overdose on the supplement melatonin. The side effects are drowsiness, headache, and upset stomach.
Reference:
Q&A Related to "Can You Overdose on Melatonin?"
Melatonin can accumulate in the liver if used in high does for a long period of time, several months or more. This can lead to higher than normal melatonin levels in the morning hours
http://wiki.answers.com/Q/What_happens_if_i_overdo...
Symptoms of a melatonin overdose may include headache, drowsiness, and
http://www.chacha.com/question/what-is-the-overdos...
Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately. Proper storage of Melatonin: Store at
http://www.drugs.com/CDI/MELATONIN.HTML
If overdose is suspected, contact your local poison control center or emergency room immediately. US residents can call the US National Poison Hotline at 1-800-222-1222. Canada residents
http://www.medhelp.org/drugs/Melatonin/show/4707
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com